Algebraic independence of mahler functions and their values

Kumiko Nishioka

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)


General theorems are proved on the algebraic independence of Mahler functions in several variables and their values at algebraic points.

Original languageEnglish
Pages (from-to)51-70
Number of pages20
JournalTohoku Mathematical Journal
Issue number1
Publication statusPublished - 1996 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Algebraic independence of mahler functions and their values'. Together they form a unique fingerprint.

Cite this